# SDR AALA201908279041

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 9,648 hours, 3,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY EXIT DOOR R3 CYLINDER PRESS. IS IN THE YELLOW ZONE APPROX. 1600 PSI. CHARGED DOOR DAMPER TO TOP OF GREEN BAND FOR R3 EMERGENCY EXIT DOOR. IAW AMM 52-22-00.
